Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Local to global theorems in the theory of Hurewicz fibrations

Author: James Arnold
Journal: Trans. Amer. Math. Soc. 164 (1972), 179-188
MSC: Primary 55F05
MathSciNet review: 0295349
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is concerned with the problem of showing a local fibration is a fibration. There are two kinds of local to global theorems proven. The first type of theorem considers local fibrations where local is in terms of closed covers of the base (e.g. the set of closed simplices of a polyhedron, the cones of a suspension). The second type of theorem deals with local in terms of open covers of the total space.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55F05

Retrieve articles in all journals with MSC: 55F05

Additional Information

Keywords: Hurewicz fibrations, local to global, lifting functions, Lifting Extension Theorem, local local fibrations, Serre fibrations, Uniformization Theorem
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society